# SDR FDEA201109093785

- Difficulty date: September 9, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 61,343 hours, 19,385 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: Z7100302
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENG NR3 FIRE INDICATION AT FL 350 INDICATION WENT OUT WHEN THROTTLE PULLED TO IDLE.  FOLLOWED CHECKLIST AND SHUTDOWN ENG UNEVENTFUL LANDING.  R & R NR 3 ENGINE CORE FIRE DET WIRE HARNESS IAW SMP CHAPTER 20.  FDCU OPS CHECKED GOOD IAW MM 26-11-01-5. NR 3 ENG FIRE DET SYSTEMS, OPS CHECKED GOOD IAW MM 26-11-02-5.  PERFORMED NR 3 PNEU SYS DECAY, CHECK IAW MM 36-00-04-5, WITH NO DEFECTS.  RAN NR 3 ENGINE FOR OVER 10 MINUTES IAW JRH THRU VARIOUS POWER SETTINGS UP TO 90 PERCENT N2, WITH NO DEFECTS NOTED.  PERFORMED FIRE DET SYS TEST AFTER ENGINE SHUTDOWN IAW MM 26-11-02-5, WITH NO DEFECTS.   ACFT OK FOR SERVICE.
